[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] NEED YOUR HELP ON HYPOS



Hi Vic
It sounds odd that your BG is still high after taking 20 units by injection, 
but it may be that you are getting ill or something. Just watch out in case 
your BGs suddenly come crashing down.

I've just had another try at inserting a site in my hip/buttock area. I've 
had problems with poor absorption in this area before, but my stomach needs a 
rest so I thought I'd try again. A couple of weeks ago I tried twice and had 
no problem (though it was more in the hip area). 2 days ago I tried another 
site and had moderately high BGs all day despite a lot of insulin, until the 
evening when I played goalball, and I had expected, my BGs came crashing down 
(due no doubt to the exercise stimulating that area and releasing all the 
insulin which hadn't been absorbed.). Exactly the same thing happened last 
night - high Bgs all day and then crashing down when I went dancing. I 
changed the site today and everything is back to normal. I know I should have 
changed the site before, but I wanted to experiment to see if it really was 
the site that was the problem.
Di


On Wednesday 01 May 2002 22:03, you wrote:
> Hi DI i have been having trouble to day have had 20 units injection  and
> changed every thing and am still 20 plus  will be changing again soon if it
> dose not come down  cant understand why but my be i have a cold  coming
> take care   vic
> ----- Original Message -----
> From: "Diana Maynard" <email @ redacted>
> To: <email @ redacted>
> Sent: Wednesday, May 01, 2002 9:26 AM
> Subject: Re: [IPk] NEED YOUR HELP ON HYPOS
>
> > Hi Vic
> > Normally I do, but sometimes I misjudge how much activity I will be doing
>
> and
>
> > still go low! The incident in question was actually before I got a pump
> > though, when it was harder to prevent the hypos during exercise. These
>
> days
>
> > it doesn't often happen, though I still sometimes get it wrong. In a
> > dance class you can't predict how much energy you will be using up -
> > sometimes
>
> it's
>
> > quite gentle, and sometimes it's very energetic.
> > Di
> >
> > On Tuesday 30 April 2002 23:04, you wrote:
> > > hi  why do you  not use the( temp basal) rate when you know  that you
>
> are
>
> > > going to do some thing out of routine    vic
> > > ----- Original Message -----
> > > From: "Diana Maynard" <email @ redacted>
> > > To: <email @ redacted>
> > > Sent: Tuesday, April 30, 2002 11:18 AM
> > > Subject: Re: [IPk] NEED YOUR HELP ON HYPOS
> > >
> > > > Hi Donald
> > > > People tell me that I either become very quiet and kind of spaced out
> > > > when I'm hypo, or I get very aggressive (or both). For example, when
>
> I'm
>
> > > dancing,
> > >
> > > > which is when I sometimes get hypo and don't realise, I tend to get
> > >
> > > annoyed
> > >
> > > > with my dance partner for no reason, or with the teacher. Or I go and
>
> sit
>
> > > in
> > >
> > > > a corner and either don't reply or snap at anyone who comes near. I
>
> once
>
> > > did
> > >
> > > > that and told my dance teacher to f*** off when he came to see if I
>
> was
>
> > > OK!
> > >
> > > > Luckily he realised that it was completely out of character for me
> > > > and
>
> I
>
> > > > apologised the next day when I discovered what had happened, and he
>
> was
>
> > > fine
> > >
> > > > about it!
> > > > Some people find it quite scary to see someone hypo, because it
> > > > really
> > >
> > > looks
> > >
> > > > as if we are on another planet sometimes. I also tend to go very pale
>
> and
>
> > > my
> > >
> > > > eyes glaze over apparently.
> > > > hope that helps
> > > > Di
> > > > ----------------------------------------------------------
> > > > for HELP or to subscribe/unsubscribe, contact:
>
> HELP@insulin-pumpers.org
>
> > > > help SUPPORT Insulin Pumpers
>
> http://www.insulin-pumpers.org/donate.shtml
>
> > > ----------------------------------------------------------
> > > for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> > > help SUPPORT Insulin Pumpers
> > > http://www.insulin-pumpers.org/donate.shtml
> >
> > ----------------------------------------------------------
> > for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> > help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
>
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml